# SDR CALA2017112104177

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 64,367 hours, 13,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  BETWEEN OVERWING EXITS INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW 33-51-10.  OPS CHECKED GOOD IAW AMM 33-51-10 AND GMM 09-10-05.
